# SDR FDEA201006021768

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel Support
- Part number: ARB11645
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY LOWER PANEL SUPPORT IS CRACKED AT XFS 994.  R & R PANEL SUPPORT IAW SRM 51-33-01 AND 51-35-01, VOL II.
